Pacific Journal of Mathematics

On representing analytic groups with their automorphisms.

G. Hochschild

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 333-336.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806132

Mathematical Reviews number (MathSciNet)
MR519755

Zentralblatt MATH identifier
0418.22008

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Hochschild, G. On representing analytic groups with their automorphisms. Pacific J. Math. 78 (1978), no. 2, 333--336. https://projecteuclid.org/euclid.pjm/1102806132


Export citation

References

  • [1] G. Hochschild, The structure of Lie groups, Holden-Day, San Francisco,1965.